An exact conserving algorithm for nonlinear dynamics with rotational DOFs and general hyperelasticity. Part 1

Rods

authored by
P. M. Pimenta, E. M.B. Campello, Peter Wriggers
Organisation(s)
Institute of Continuum Mechanics
External Organisation(s)
Universidade de Sao Paulo
Type
Article
Journal
Computational mechanics
Volume
42
Pages
715-732
No. of pages
18
ISSN
0178-7675
Publication date
02.04.2008
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Sustainable Development Goals
SDG 7 - Affordable and Clean Energy
Electronic version(s)
https://doi.org/10.1007/s00466-008-0271-5 (Access: Unknown)